# SDR HNAA2012121001099

- Difficulty date: December 10, 2012
- Submitted: January 1, 2013
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 51,521 hours, 57,987 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 7G773
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

NR 2 ENGINE HYD PUMP CAUTION LIGHT ILLUMINATED IN FLIGHT AND REMAINED ON FOR 10 MINUTES.  NO LOST OF PSI.  NO FLUID LOSS AND NO ASSOCIATED CAUTION LIGHTS.  R & R NR 2 EDP LOW PRESSURE SWITCH IAW AMM 291031 ACTUATED SYS.  LEAK AND OPS CHECKED GOOD.
